I was just wondering if anyone else who has taken Prograf has experienced a similar situation as I do sometimes when I take a shower. At those times I notice that when my hands touch the water coming out of the showerhead, my hands feel like they are burning under very hot water even if the rest of my body notices that the water is much cooler than what it would seem to be by its effect on my hands. I think my feet may also do the same. It makes it a little more difficult to shower because if I even touch water , it sets off a burning feeling in my hands, and I have long hair to wash. I am trying to figure out what might be the cause of this. If others on Prograf experience this too, it makes it more likely that it is this medication that is the cause although I know that this will not necessarily prove it. I would appreciate any feedback. I wish everyone well, and I hope all blessed with many hugs this week!